# SDR CALA2021062300943

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 98,927 hours, 17,495 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK AND OPS CHECK DUE ON LEFT SYSTEM HYDRALIC DUE TO FILTERS BEING CHANGED. LEAK AND OPS CHECKED LEFT HYDRAULIC FILTER.OPS HECKED GOOD
